MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7132
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon burst occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified right coronary artery.A 3.00mm x 12mm emerge balloon was selected for use.During the procedure, at second inflation, it was noted that the balloon got burst.The device was pulled out completely from the patient body.Subsequently, the physician uses a 3.00x12mm emerge, 12x3.00mm nc quantum apex, 12x4.00mm nc quantum apex and 10x2.50mm wolverine but the device was difficult to advance and got kinked.The procedure was completed with a different device.No patient complications were reported.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15410317
Report Number2124215-2022-33888
Device Sequence Number6744706
Product Code LOX
UDI-Device Identifier08714729806127
UDI-Public08714729806127
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2024
Device Model Number7132
Device Catalogue Number7132
Device Lot Number0029299299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON - 12MMX3.00MM NC QUANTUM; BALLOON - 12MMX4.00MM NC QUANTUM; BALLOON - 3.00X12MM FG EMERGE; BALLOON - WOLVERINE CORONARY CUTTING BALLOON
Patient SexUnknown